# SDR CALA9601705

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 69
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT STRUCK A FLOCK OF BIRDS DURING CLIMBOUT BETWEEN 2,500 TO 3,000 FEET.  THE AIRCRAFT WAS RETURNED TO CLE.  MAINTENANCE DISCOVERED IMPACT DAMAGE TO FUSELAGE SKIN, APPROXIMATELY 2 FEET BY 2 INCHES IN AREA, TWO FEET AFT OF RADOME ON LT FORWARD LOWER SKIN PANEL AT STA 69.  THE AREA WAS REPAIRED IAW ECRA 5330-02468 AND A DIP WAS ISSUED FOR ONE YEAR EVALUATION BY DACO ENGINEERING.  IN ADDITION, CABIN WINDOWS NR 1, NR 2 AND NR 3 ON LT SIDE WERE REPLACED DUE TO DAMAGE CAUSED BY THE BIRD STRIKE.  LEAK CHECK WAS GOOD IAW MM 56-20-00.  THE NR 1 ENGINE WAS BORESCOPED AND NO DAMAGE WAS FOUND.
